CSpace

Browse/Search Results:  1-10 of 11 Help

Selected(0)Clear Items/Page:    Sort:
One variant of a (2+1)-dimensional Volterra system and its (1+1)-dimensional reduction 期刊论文
FRONTIERS OF MATHEMATICS IN CHINA, 2013, 卷号: 8, 期号: 5, 页码: 1085-1097
Authors:  Zhang Yingnan;  He Yi;  Tam HonWah
Favorite  |  View/Download:3/0  |  Submit date:2021/01/14
SOLITON-SOLUTIONS  EQUATIONS  LATTICE  Integrability  soliton solution  Backlund transformation (BT)  nonlinear superposition formula  
On the two-dimensional Leznov lattice equation with self-consistent sources 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 2007, 卷号: 40, 期号: 42, 页码: 12691-12700
Authors:  Wang, Hong-Yan;  Hu, Xing-Biao;  Tam, Hon-Wah
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
New type of Kadomtsev-Petviashvili equation with self-consistent sources and its bilinear Backlund transformation 期刊论文
INVERSE PROBLEMS, 2007, 卷号: 23, 期号: 4, 页码: 1433-1444
Authors:  Hu, Xing-Biao;  Wang, Hong-Yan
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Integrability of the semi-discrete Toda equation with self-consistent sources 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2007, 卷号: 330, 期号: 2, 页码: 1128-1138
Authors:  Wang, Hong-Yan
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
semi-discrete Toda equation  self-consistent sources  source generalization procedure  Backlund transformation and Lax pair  
2D Toda lattice equation with self-consistent sources: Casoratian type solutions, bilinear Backlund transformation and Lax pair 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2007, 卷号: 202, 期号: 1, 页码: 133-143
Authors:  Wang, Hong-Yan;  Hu, Xing-Biao;  Gegenhasi
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Toda lattice with sources  soliton solutions  Backlund transformation and Lax pair  
Construction of q-discrete two-dimensional Toda lattice equation with self-consistent sources 期刊论文
JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, 2007, 卷号: 14, 期号: 2, 页码: 258-268
Authors:  Wang, Hong-Yan;  Hu, Xing-Biao;  Tam, Hon-Wah
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
An Explicit Backlund Transformation of Burgers Equation with Applications 期刊论文
Communications in Theoretical Physics, 2005, 卷号: 44, 期号: 6, 页码: 987
Authors:  LU Zhuosheng
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Auto-Backlund transformations and exact solutions for some nonlinear partial differential equations with nonlinear terms of any order 期刊论文
CZECHOSLOVAK JOURNAL OF PHYSICS, 2004, 卷号: 54, 期号: 2, 页码: 167-176
Authors:  Li, B;  Chen, Y;  Zhang, HQ
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Backlund transformation  homogenous balance method  generalized Fithugh-Nagumo equation  generalized Burgers-Fisher equation  generalized Burgers-Huxley equation  solitons  symbolic computation  
An integrable coupled Toda equation and its related equation via Hirota's bilinear approach 期刊论文
JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, 2003, 卷号: 10, 页码: 237-244
Authors:  Zhao, JX;  Li, CX;  Hu, XB
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
A bilinear Backlund transformation and nonlinear superposition formula for the negative Volterra hierarchy 期刊论文
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2003, 卷号: 72, 期号: 12, 页码: 3075-3078
Authors:  Hu, XB;  Xue, WM
Favorite  |  View/Download:18/0  |  Submit date:2018/07/30
negative Volterra hierarchy  Backlund transformation  superposition principle  Hirota's bilinear formalism